# SDR CA140822002

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 318K281
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL ASSY OF 1 WHEEL ASSEMBLY, IT WAS DISCOVERED TO HAVE MULTIPLE HOLES IN THE OTBD SIDEWALL OF THE TIRE.  UPON CLOSER INSPECTION THE HOLES APPEAR TO BE INTENTIONALLY PLACED BY SOME MECHANICAL MEANS.  2 TIRES OF A SPECIFIC RECEIVED BATCH WERE FOUND TO BE AFFECTED BY THE SAME ISSUE.  P/N 318K28-1, S/N 11150275, S/N 11171140, SIZE 31 X 9.75-14.
